Alan Haynes
Alan Haynes
Подтвержден адрес электронной почты в домене math.uh.edu - Главная страница
Название
Процитировано
Процитировано
Год
The Duffin–Schaeffer conjecture with extra divergence
AK Haynes, AD Pollington, SL Velani
Mathematische Annalen 353 (2), 259-273, 2012
362012
The Duffin–Schaeffer conjecture with extra divergence II
V Beresnevich, G Harman, A Haynes, S Velani
Mathematische Zeitschrift 275 (1-2), 127-133, 2013
302013
Equivalence relations on separated nets arising from linear toral flows
A Haynes, M Kelly, B Weiss
Proceedings of the London Mathematical Society 109 (5), 1203-1228, 2014
292014
Constructing bounded remainder sets and cut-and-project sets which are bounded distance to lattices
A Haynes, H Koivusalo
Israel Journal of Mathematics 212 (1), 189-201, 2016
222016
Sums of reciprocals of fractional parts and multiplicative Diophantine approximation
V Beresnevich, A Haynes, S Velani
American Mathematical Society 263 (1276), 2020
202020
Gaps problems and frequencies of patches in cut and project sets
A Haynes, H Koivusalo, L Sadun, J Walton
arXiv preprint arXiv:1411.0578, 2014
202014
A note on Farey fractions with odd denominators
A Haynes
Journal of Number Theory 98 (1), 89-104, 2003
202003
Equivalence classes of codimension one cut-and-project nets
A Haynes
arXiv preprint arXiv:1311.7277, 2013
152013
Metric considerations concerning the mixed Littlewood conjecture
Y Bugeaud, A Haynes, S Velani
International Journal of Number Theory 7 (03), 593-609, 2011
152011
Metric considerations concerning the mixed Littlewood conjecture
Y Bugeaud, A Haynes, S Velani
International Journal of Number Theory 7 (03), 593-609, 2011
152011
Multiplicative zero-one laws and metric number theory
V Beresnevich, A Haynes, S Velani
arXiv preprint arXiv:1012.0675, 2010
132010
The distribution of special subsets of the Farey sequence
A Haynes
Journal of Number Theory 107 (1), 95-104, 2004
122004
A characterization of linearly repetitive cut and project sets
A Haynes, H Koivusalo, J Walton
Nonlinearity 31 (2), 515, 2018
112018
A note on Farey fractions with denominators in arithmetic progressions
DA Badziahin, AK Haynes
arXiv preprint arXiv:0907.0163, 2009
102009
Averaging almost periodic functions along exponential sequences
M Baake, A Haynes, D Lenz
Aperiodic Order. Vol. 2: Crystallography and Almost Periodicity, 343-362, 2017
92017
Metrical musings on Littlewood and friends
A Haynes, J Jensen, S Kristensen
Proceedings of the American Mathematical Society 142 (2), 457-466, 2014
92014
Metrical musings on Littlewood and friends
A Haynes, J Jensen, S Kristensen
Proceedings of the American Mathematical Society 142 (2), 457-466, 2014
92014
The metric theory of p-adic approximation
AK Haynes
International Mathematics Research Notices 2010 (1), 18-52, 2010
92010
The Duffin-Schaeffer conjecture with extra divergence
A Haynes, A Pollington, S Velani
arXiv preprint arXiv:0811.1234, 2008
82008
Numerators of differences of nonconsecutive Farey fractions
AK Haynes
International Journal of Number Theory 6 (03), 655-666, 2010
72010
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20